# SDR CALA2014092492275

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 52,594 hours, 12,293 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO LT HYD SYS LOSS.  QTY WAS AT .56 AT ITS LOWEST, .60 UPON ARRIVAL. UPON WALK AROUND FOUND EVIDENCE OF HYD LEAK AT RT ELEV PCA ACCESS PANELS.  REPLACED RT OTBD ELEV PCA, SERVICED HYD TO FULL.
